# SDR SWIA200717642

- Difficulty date: January 2, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 11,266 hours, 9,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVERHEAD ROW 5 INOP.  REPLACED LAMP.  OPERATIONAL TEST GOOD, REF MM CH 33-51-00.
